# SDR EIAA2011149

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 106,222 hours
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN IN FLIGHT.  FOUND CSD GARLOCK SEAL TO BE LEAKING.  REMOVED CSD AND GENERATOR, INSTALLED DISPATCH KIT PER B747 MM 24-11-00.  RAN NR 4 ENGINE FOR 30 MINUTES, NO OIL LOSS, QUANTITY STEADY PER MM 72-00-00, OK FOR CONTINUED SERVICE.
